# SDR ABXA9701275

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 995823869
- Condition: Cracked
- Location: Bs 1052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED SHEAR TIE AT LONG 16L STA 1052.  REPLACED SHEAR TIE IAW DC-9 SRM 51-30-5.
